# SDR SIMA20220727001

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 12,702 hours, 8,244 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Engine Vane Cont
- Condition: Vibration
- Location: 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE 2 HIGH LP VIB CLIMBING THROUGH 11,OOO; HIGH VIBRATIONS DID NOT GO AWAY CLIMBING THROUGH FL; 200. QRH PROCEDURE ACOMPLISHED/EMERGENCY DECLARED/ OVERWEIGHT LANDING. -C/A-A FULL WORKSCOPE WAS PERFORMED TO TROUBLESHOOT VIBRATIONS ON RH ENGINE 902446, FAN BLADE RETAINING PINS WERE REPLACE.
